| Model Number |
ZCT450 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/01/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If explanted, give date: not applicable as to date the lens remains implanted and therefore not explanted.All pertinent information available to abbott medical optics has been submitted.
Event or Problem Description
It was reported that a toric intraocular lens (iol) was implanted in the left eye of a (b)(6) year-old female patient.During the six-month postoperative visit, it was noted a lens misalignment of 10 degrees from the original position.The lens originally placed at 119 degrees was noted at 109 degrees.Reportedly the patient had no complaint with her vision and no further intervention was required.Patient current status is noted as stable.No further information was provided.
Additional Manufacturer Narrative
The intraocular lens (iol) was not returned at the manufacturing site; therefore product testing could not be performed and the customer's reported complaint could not be verified.The manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.A search revealed that no additional complaints for this order number have been received.The directions for use (dfu) were reviewed.The directions for use (dfu) adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to abbott medical optics has been submitted.